Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential
Vladimir Georgiev Atanas Stefanov Mirko Tarulli
Discrete & Continuous Dynamical Systems - A 2007, 17(4): 771-786 doi: 10.3934/dcds.2007.17.771
The work treats smoothing and dispersive properties of solutions to the Schrödinger equation with magnetic potential. Under suitable smallness assumption on the potential involving scale invariant norms we prove smoothing - Strichartz estimate for the corresponding Cauchy problem. An application that guarantees absence of pure point spectrum of the corresponding perturbed Laplace operator is discussed too.
keywords: Strichartz estimates smoothing properties. Schrödinger Equation

Year of publication

Related Authors

Related Keywords

[Back to Top]